Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Suffering cough and cold, taken Azithromycin, Respira, Benocide forte, no help. Any cure ?

for since 1 month i am suffering cough and cold allergy ,with small small reasons i am suffering from cold..also i am doing gargling with warm water and i have taken Azithromycin tablets 7,Respira syrupy and also Benocide forte 100mg tablet still i am suffering from problem.i dont have smoking habit.can u please suggest some way,i am feedup with this.
Asked On : Tue, 29 Jan 2013
Answers:  1 Views:  227
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
This is due to upper and lower respiratory tract infection if you are not feeling good with Azithromycin go for more potent Antibiotic such as Tab. Avelox 400 mg once daily for 05 days with an oral decongestant such as Loratidine twice a day for 07 days and an antitussive agent for cough such as Acefyl cough 02 TSF thrice a day for 07 days.
Avoid yogurt and other cold thing have gurgles with salt water.

I hope I am sucessful in solving your query If you have more you can ask me.
Take care
Dr. Azhar Sattar
Answered: Tue, 29 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor